Journal of Applied Mathematics

Relative and Absolute Perturbation Bounds for Weighted Polar Decomposition

Pingping Zhang, Hu Yang, and Hanyu Li

Full-text: Open access

Abstract

Some new perturbation bounds for both weighted unitary polar factors and generalized nonnegative polar factors of the weighted polar decompositions are presented without the restriction that A and its perturbed matrix A ˜ have the same rank. These bounds improve the corresponding recent results.

Article information

Source
J. Appl. Math., Volume 2012 (2012), Article ID 219025, 15 pages.

Dates
First available in Project Euclid: 14 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.jam/1355495062

Digital Object Identifier
doi:10.1155/2012/219025

Mathematical Reviews number (MathSciNet)
MR2889119

Zentralblatt MATH identifier
1238.65020

Citation

Zhang, Pingping; Yang, Hu; Li, Hanyu. Relative and Absolute Perturbation Bounds for Weighted Polar Decomposition. J. Appl. Math. 2012 (2012), Article ID 219025, 15 pages. doi:10.1155/2012/219025. https://projecteuclid.org/euclid.jam/1355495062


Export citation